I take Tylenol to help with lower back and side pain which is at its worst in the morning could this medicine actually be contributing to my pain? I have had a disectomy 3 years ago and until 3 months ago had no pain in my side/ hip but did have some discomfort in my lower back Tylenol helps with this but I have noticed really bad pain in my hip area recently which agin Tylenol does help with, however I notice that this can also be a rare side effect could it be contributing to my pain?
Call your doctor. Since having this procedure, you could possibly have nerve issue causing pain. Where is your "hip" pain actually located? Although tylenol is great, be careful on 24 hour intake. The tylenol can be helping one problem and masking another. Do you have osteoarthritis? More info to help you but since you've had surgery, I would request a revisit to see if you have something else going on. Good luck
Have you been taking the tylenol daily for 3 years? If you are taking the maximum daily dosage of 2000mg daily for an extended period, your kidneys and liver can be affected. It would be wise to see your doctor to find out where this new pain is coming from. Your body is trying to tell you something, so listen. Feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 3 answers
What is the safest arthritis medicine for my 82 yr old mother to take? She was taking 2 aleve a day?
Posted 20 Apr 2011 • 4 answers
Posted 1 May 2011 • 3 answers
Posted 15 Jul 2011 • 2 answers
Posted 18 Dec 2012 • 1 answer